# SDR USAA2011081200001

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 8,510 hours, 7,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398912
- Part serial: 953
- Condition: Malfunctioned
- Location: Brake System
- Part time: 8,510 hours, 7,215 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1759, PHL - RDU - ON APPROACH INTO RDU WHEN LANDING GEAR WAS EXTENDED A LEFT AND RIGHT BRAKE FAULT WAS RECEIVED.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN BRAKE CONTROL VALVE PER AMM 32-41-09-400.  BRAKE SYSTEM BLED, OPERATIONAL CHECK IS SATISFACTORY PER AMM 32-41-00710-801.
